



AGENDA Immigrant and Refugee Commission December 13, 2022 In person: Seattle Municipal Tower, Suite 1600

Time	Duration	Subject	Presenter
6:00-6:15pm	15 mins	Arrivals	All
6:15-6:20pm	5 mins	Introduction	Maria
6:20-6:30pm	10 mins	Welcoming Remarks	Hamdi
6:30-7:45pm	1h 15mins	Community Conversations	All
7:45-8:00pm	15 mins	Closing	Emmanuel
8:00pm		Adjourn	